Jump to content
CrazyBoards.org

Emotion Salad


Recommended Posts

So I'm tapering off of Geodon at the moment, with my psychiatrist's grandiose plan of not having a second moodstabilizer on board (Currently making appointments for second opinion/potential pdoc interview). So anyway, I was taking 100 mg all at night as the sedation was so bad I couldn't divide the doses, and I was having horrible withdrawal symptoms in between doses (hence why I'm discontinuing it). My mood, minus when the withdrawal sets in, has been fine and dandy. I went down to 60 mg at night with some PRN Ativan to help with the withdrawal nastiness. I've noticed the withdrawal symptoms aren't quite as intense at this dose, but they're there. The Ativan helps.

I'm finding, though, that now that I'm on day two of this decrease I'm having all sorts of emotions come out. They're not super intense, but they're there. Right now I feel joyful, sad, guilty, shameful, and fearful all at the same time. It's an odd mix. Earlier today I felt serene, happy, and a bit inebriated-feeling with the Geodon withdrawal setting in. Music on the radio all sounded good to me. I was in the car, and I had that feeling I get when I'm at a party, have had a few drinks in me, am having great, intelligent conversation which makes me feel smart, with people I like.

I don't know what to make of all of these emotions. Normally I'm a very even-keeled person with what I assume is a normal range of emotions. This, however, is different to me. I tend to get what I am referring to as emotion salad when things are going south. It's not particularly impairing at this point, and it's not all unpleasant. It's just...different.

Thoughts on this? Perhaps it's just withdrawal? Does anyone else get this while or prior to being symptomatic? I'm trying to make sense of this.

Link to comment
Share on other sites

I had a very similar experience trying to taper off Risperdal, emotion salad is a very good term for it. I went back on in the end, I couldn't hack it, I guess I couldn't deal with the intensity of it all.

Link to comment
Share on other sites

When I took myself off the Geodon I got angry and frustrated and I had a high fever.But Geodon is a depressant.I slept a lot on Geodon and I had weird thoughts and I was suicidial on Geodon.I even felt like I was in another dimension while on Geodon and I was slurring my words while on Geodon when I hadn't even had a drink of alcohol I know it was from the Geodon.

Geodon is a depressant and it can kill you.Geodon changes the QT rate of your heart.And it can cause diabetis.Geodon should be classified as a downer since there are withdrawal symptoms like you and I experienced.Geodon is not a stimulant it is a depression with Geo meaning earth and don meaning down or downer.

I am much better on Zyprexa I am not suicidial while on Geodon.While on Geodon I was sleeping all the time getting weird thoughts in my head and I was suicidial.When I took myself off Geodon without docs approval and man he was mad about that one.I got so angry and mad at anyone and anything after I took myself off the Geodon I got so depressed that I had to go to a crisis intervention house that was inpatient treatment but not full hospitialization.While there I went to my psyche doc who was mad because I took myself of the Geodon and he put me on Latuda and then things went from bad to worst.I got depressed and i got weird bizarre thoughts like I did on the Geodon only these thoughts were much worse.I had thoughts that fat people were chasing me to sit on me or after me for some reason I did not know and I got depressed and more suicidial.Then I got a rash which the psyche doc said was from the Latuda and it was a allergic reaction so he put me on Zyprexa on my mentioning it and his approval.I once was on Zyprexa and it worked till 2 years ago when I had my gallbladder surgery and I had to have my gallbladder removed then the Zyprexa stopped working back then and the psyche doc took me off it.Now the same psyche doc put me back on the Zyprexa and it is working fine.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...